Welcome and thanks for your question. I had to convert your numbers to US standards so I could answer. Your total cholesterol is 291 and the recommendation is to be below 200. Also, your LDL or bad cholesterol is 197 which is considerably higher than the recommended level of 130 for an individual with no other risk factors or heart disease. Your HDL or good cholesterol and triglycerides are very good.
What this means is that you have too much bad cholesterol in your system, or LDL. Your number is quite high and really needs to come down. As it is so high, you may not be able to lower it enough with lifestyle changes including diet and exercise, you may need medical intervention. You really need to discuss your options with your doctor. In time, excess LDL can form plaques or blockages that will restrict your blood flow so it is important to start lowering your numbers now.
Thanks to Jon to convert the result so you can understand. however did your doctor explain to you when you showed him the results? if he does not which mean he is not good to ask for any opinions at all! he might suggest you to take those that give lots of sides effect - stay away from cresto, statin, or anything that give you a warning etc......
try to do lots of exercise, walking, yoga , taichi and chnaging your lifestyle of habits, good diet food, lots of fibers, greens.
No sugar, not red meat, any frying stuffs stay away from all of them.
loose some weight if you are?
try natural products, other alternatives remedies!
Good luck! and take care listen to your body!
.I need to caution you, unless you have the letters M.D. behind your name, you are not qualified to tell anyone to stop taking a medication prescribed by a trained medical professional. Your opinion is appreciated and welcome, but please do not give medical advice. For some, natural solutions and supplements are not enough, they require medical intervention. The overall incidence rate of side effects from statins is between 2% and 4% depending on what you read. The risk of serious side effects is only .042%, certainly a safe drug by any measurement.
Again. please state your opinion but do not encourage others to go against their doctor's advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.